staple
Avec cedram.org

Rechercher dans le site


34 réponses

1  2


Shin Hattori
On canonical subgroups of Hilbert–Blumenthal abelian varieties
Vol. 30 no. 2 (2018), p. 355-391 Détail
Vlad Serban
An infinitesimal $p$-adic multiplicative Manin–Mumford Conjecture
Vol. 30 no. 2 (2018), p. 393-408 Détail
Khashayar Filom
The Belyi Characterization of a Class of Modular Curves
Vol. 30 no. 2 (2018), p. 409-429 Détail
Kevin Keating
Extensions of local fields and elementary symmetric polynomials
Vol. 30 no. 2 (2018), p. 431-448 Détail
Yıldırım Akbal; Ahmet M. Güloğlu
Waring–Goldbach Problem with Piatetski-Shapiro Primes
Vol. 30 no. 2 (2018), p. 449-467 Détail
Gregory Debruyne; Harold G. Diamond; Jasson Vindas
$M(x)=o(x)$ Estimates for Beurling numbers
Vol. 30 no. 2 (2018), p. 469-483 Détail
Shuntaro Yamagishi
An exponential sum estimate for systems with linear polynomials
Vol. 30 no. 2 (2018), p. 485-499 Détail
Toshiro Hiranouchi
Class field theory for open curves over local fields
Vol. 30 no. 2 (2018), p. 501-524 Détail
Dan Abramovich; Anthony Várilly-Alvarado
Campana points, Vojta’s conjecture, and level structures on semistable abelian varieties
Vol. 30 no. 2 (2018), p. 525-532 Détail
Satoshi Fujii; Tsuyoshi Itoh
Some remarks on pseudo-null submodules of tamely ramified Iwasawa modules
Vol. 30 no. 2 (2018), p. 533-555 Détail
Boris Adamczewski; Colin Faverjon
Méthode de Mahler, transcendance et relations linéaires : aspects effectifs
Vol. 30 no. 2 (2018), p. 557-573 Détail
Adel Betina
Les variétés de Hecke–Hilbert aux points classiques de poids parallèle 1
Vol. 30 no. 2 (2018), p. 575-607 Détail
Alessandro Languasco; Alessandro Zaccagnini
Short intervals asymptotic formulae for binary problems with prime powers
Vol. 30 no. 2 (2018), p. 609-635 Détail
Lukas Spiegelhofer
Pseudorandomness of the Ostrowski sum-of-digits function
Vol. 30 no. 2 (2018), p. 637-649 Détail
Nicolas Billerey; Filippo A. E. Nuccio Mortarino Majno di Capriglio
Représentations galoisiennes diédrales et formes à multiplication complexe
Vol. 30 no. 2 (2018), p. 651-670 Détail
Sean Howe
Transcendence of the Hodge–Tate filtration
Vol. 30 no. 2 (2018), p. 671-680 Détail
Kevin Keating
Perturbing Eisenstein polynomials over local fields
Vol. 30 no. 2 (2018), p. 681-694 Détail
Julien Hauseux; Tobias Schmidt; Claus Sorensen
Deformation rings and parabolic induction
Vol. 30 no. 2 (2018), p. 695-727 Détail
Rodolphe Richard
Répartition galoisienne ultramétrique d’une classe d’isogénie de courbes elliptiques : Le cas de la mauvaise réduction. Application aux hauteurs locales.
Vol. 30 no. 1 (2018), p. 1-18 Détail
G. Griffith Elder
Ramified extensions of degree $p$ and their Hopf–Galois module structure
Vol. 30 no. 1 (2018), p. 19-40 Détail
Valerio Talamanca
Heights and representations of split tori
Vol. 30 no. 1 (2018), p. 41-57 Détail
Chia-Liang Sun
A Local-Global Criteria of Affine Varieties Admitting Points in Rank-One Subgroups of a Global Function Field
Vol. 30 no. 1 (2018), p. 59-79 Détail
Amod Agashe
Rational torsion in elliptic curves and the cuspidal subgroup
Vol. 30 no. 1 (2018), p. 81-91 Détail
Stephan Baier
The large sieve with square norm moduli in $\protect \mathbb{Z}[i]$
Vol. 30 no. 1 (2018), p. 93-115 Détail
Jaap Top; Carlo Verschoor
Counting points on the Fricke–Macbeath curve over finite fields
Vol. 30 no. 1 (2018), p. 117-129 Détail
James Sundstrom
Lower bounds for generalized unit regulators
Vol. 30 no. 1 (2018), p. 131-173 Détail
David Simmons
Some manifolds of Khinchin type for convergence
Vol. 30 no. 1 (2018), p. 175-193 Détail
Peter Bundschuh; Keijo Väänänen
Note on the Stern-Brocot sequence, some relatives, and their generating power series
Vol. 30 no. 1 (2018), p. 195-202 Détail
Masanobu Kaneko; Fumi Sakurai; Hirofumi Tsumura
On a duality formula for certain sums of values of poly-Bernoulli polynomials and its application
Vol. 30 no. 1 (2018), p. 203-218 Détail
Olivier Ramaré; Aled Walker
Products of primes in arithmetic progressions: a footnote in parity breaking
Vol. 30 no. 1 (2018), p. 219-225 Détail

1  2